Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Used femcinol-a and acne soap for pimples. Not cured. Pimples increased after using clindac-a and microdox-lbx. Any solution?

hi am 19 years old girl i am suffering from pimples in my face the last 4 years i was using femcinol-A and acniva soap for 2 years bt still it has nt cured thn a doctor prescribed me with erytop gel and acniva soap i continued with it for 3 months still no change nw recently i visited a doctor i explained him all the above thngs to him nw he had prescribed me clindac-a and microdox-lbx i am using it for last one week bt still i hav more pimples in my face can u gv me sum suggestion pls.............
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  3317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear bharathi..,
Thanks for choosing HCM..,
ACNE is common pilo-sebaceous..,
inflammation due to hormonal hyperactivity..,
So very difficult to control it by simple medical therapy..,
Hence removal of comedones by using RF...with comedone.,
extraction ....topical application of Clindamycin1%...,
Tab Isotretinoin 20 mg daily for 2 months.,
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor